# SDR IXXA20150101110

- Difficulty date: September 11, 2014
- Submitted: January 2, 2015
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 78,323 hours, 36,859 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 146T3240
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ON GND FOR SCHEDULED HVY MX.  AFT FUSELAGE LOWER EXT SKIN HAS A LARGE CREASE 33 INCHES LONG AT BS 1439 FROM STRINGER 35L - 35.  DAMAGE REPAIRED IAW SRM 53-00-01.
